# SDR ASOA05296

- Difficulty date: April 3, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FRAME FS 640 BETWEEN STRINGER 9 AND 12 LT WAS FOUND TO BE CRACKED BEYOND LIMITS IN THE RADIUS FORWARD SIDE ABOVE THE BOX BEAM.  MAINTENANCE IS REPAIRING THE FRAME FS 640 BETWEEN STRINGER 9 AND 12 LT IAW EO.  (K)
